# SDR DALA2021081904843

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,260 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 40. CORRECTIVE ACTION: PERFORMED OPS CK OF EMERGENCY LIGHTS PER B757 AMM 33-51-00. OPS CK GOOD. (1914587)
